Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Tytuł rozdziału

Structural theorems for ultradistributions

Treść / Zawartość
Ścieżka wydawnicza (wydawca, książka, część, rozdział...)
Abstrakty
EN
 Abstract: A characterization of bounded sets and a boundary value representations in $D'*_{L^S}$ and S'* are given. A decomposition of an ultradistribution, with appropriate assumptions on the corresponding singular spectra, is easily proved.
Słowa kluczowe
Twórcy
  • Institute of Mathematics, University of Novi Sad, Trg Dositeja Obradovića 4, 21000 Novi Sad, Yugoslavia, E-mail: pilipovi%unsim@yubgef51.bitnet
Strony
Bibliografia
[1] R. W. Braun, R. Meise and B. A. Taylor, Ultradifferentiable functions and Fourier analysis, Result. Math. 17 (1990), 206-257.
[2] R. D. Carmichael and S. Pilipović, On the convolution and the Laplace transformation in the space of Beurling-Gevrey tempered ultradistributions, Math. Nachr. 158 (1992), 119-132.
[3] R. D. Carmichael and S. Pilipović, Boundary values in $D'*_{L^t}(R^n)$, preprint.
[4] I. Ciorăƒnescu, The characterization of the almost-periodic ultradistributions of Beurling type, Proc. Amer. Math. Soc. 116 (1992), 127-134.
[5] A. Eida and S. Pilipović, On the decomposition of ultradistributional singular spectrum, preprint.
[6] L. Hörmander, The Analysis of Linear Partial Diferential Operators I, II, III, IV, Springer, Berlin, 1983-1985.
[7] A. Kamiński, D. Perišić and S. Pilipović, Existence theorems for convolution of ultradistributions, this volume, 93-114.
[8] H. Komatsu, Ultradistributions I-III, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 20 (1973), 25-105; 24 (1977), 607-628; 29 (1982), 653-717.
[9] H. Komatsu, Microlocal Analysis in Gevrey Classes and in Complex Domains, Lecture Notes in Math. 1726, Springer, Berlin, 1989, 426-493.
[10] O. Lies and L. Rodino, Inhomogeneous Gevrey classes and related pseudodifferential operators, Boll. Un. Mat. Ital. 3-C (1984), 233-323.
[11] T. Matsuzawa, A calculus approach to hyperfunctions, Nagoya Math. J. 108 (1987), 53-66.
[12] D. Perišić and S. Pilipović, Integral transformations of ultradistributions, preprint.
[13] H. J. Petzsche, Generalized functions and the boundary values of holomorphic functions, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 31 (1984), 391-431.
[14] S. Pilipović, Tempered ultradistributions, Bull. Un. Mat. Ital. (7) 2-13 (1988), 235-251.
[15] S. Pilipović, Characterization of bounded sets in spaces of ultradistributions, Proc. Amer. Math. Soc. 120 (1994), 1191-1206.
[16] S. Pilipović, Microlocal analysis of ultradistributions based on the theory of S'*-spaces, preprint.
[17] J. W. de Roever, Hyperfunctional singular support of distributions, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 31 (1985), 585-631.
[17] M. Sato, I. Kawai and M. Kashiwara, Microfunctions and Pseudo-diferential Equations, Lecture Notes in Math. 287, Springer, Berlin, 1973, 265-525.
Kolekcja
DML-PL
Identyfikator YADDA
bwmeta1.element.zamlynska-df9a2f9e-9fa7-48b0-9826-4eea3d9386b1
Identyfikatory
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.